Vertex Dynamics in Finite Two-Dimensional Square Spin Ices

Zoe Budrikis, P. Politi, Robert Stamps

    Research output: Contribution to journalArticle

    51 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)Article number 017201, 4pp
    JournalPhysical Review Letters
    Volume105
    Issue number1
    DOIs
    Publication statusPublished - 2010

    Cite this

    Budrikis, Z., Politi, P., & Stamps, R. (2010). Vertex Dynamics in Finite Two-Dimensional Square Spin Ices. Physical Review Letters, 105(1), Article number 017201, 4pp. https://doi.org/10.1103/PhysRevLett.105.017201